IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev PN Conf / Next PN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Photonic Network (PN) [schedule] [select]
Chair Eiji Oki (Univ. of Electro-Comm.)
Vice Chair Hiroshi Hasegawa (Nagoya Univ.), Takehiro Tsuritani (KDDI Labs.), Haruki Ogoshi (Furukawa Electric)
Secretary Hideaki Furukawa (NICT), Yusuke Hirota (Osaka Univ.)
Assistant Masahiro Nakagawa (NTT)

Conference Date Mon, Mar 7, 2016 10:00 - 17:45
Tue, Mar 8, 2016 09:00 - 16:05
Topics Photonic network technologies, etc. 
Conference Place Okinawaken Seinenkaikan 
Address Kume 2-15-23, Naha-shi, Okinawa 900-0033, Japan
Transportation Guide http://www.okiseikan.or.jp/user.php?CMD=1154016000000
Contact
Person
Yusuke Hirota
+81-98-864-1780
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Notes on Review This article is a technical report without peer review, and its polished version will be published elsewhere.

Mon, Mar 7 AM 
10:00 - 11:15
(1) 10:00-10:25 A Task Allocation Scheme based on Computational and Network Resources in Hadoop Clusters PN2015-102 Shunichi Kuroyanagi, Tomohiro Matsuno, Eiji Oki (UEC)
(2) 10:25-10:50 A Study on Spectrum Allocation Methods with Multiple Sub-optical-paths in Elastic Optical Networks PN2015-103 Ryosuke Shinozawa, Ken-ichi Baba (Kogakuin Univ.)
(3) 10:50-11:15 Study of Ensuring the Critical Communications on an Efficient Wavelength Resource Reconfiguration System PN2015-104 Masaki Shiraiwa, Takaya Miyazawa, Hideaki Furukawa, Yoshinari Awaji, Naoya Wada (NICT)
  11:15-11:20 Break ( 5 min. )
Mon, Mar 7 AM 
11:20 - 12:10
(4) 11:20-11:45 Highly Resilient Optical Cross-Connect Architecture PN2015-105 Shuhei Yamakami, Masaki Niwa, Yojiro Mori, Hiroshi Hasegawa, Ken-ichi Sato (Nagoya Univ.)
(5) 11:45-12:10 Performance Evaluation of Fiber Delay Line Buffer with Lengths Forming Geometric Progression PN2015-106 Masataka Ohta (TIT)
  12:10-13:10 Lunch Break ( 60 min. )
Mon, Mar 7 PM 
13:10 - 14:25
(6) 13:10-13:35 Evaluation of Network Provisioning System for Elastic Lambda Aggregation Network PN2015-107 Seiya Sumita, Koki Takeshima, Takehiro Tsuritani (KDDI Labs)
(7) 13:35-14:00 A Study on Optical Link Quality Evaluation in Elastic Lambda Aggregation Network PN2015-108 Koki Takeshima, Seiya Sumita, Takehiro Tsuritani (KDDI Labs.)
(8) 14:00-14:25 Power Saving-oriented Data Center Optical Network Architecture Using PLZT Optical Switch PN2015-109 Masayuki Hirono, Yoshihiro Isaji, Yusuke Nakajima, Takehiro Sato, Satoru Okamoto, Hidetoshi Takeshita, Naoaki Yamanaka (Keio Univ.)
  14:25-14:35 Break ( 10 min. )
Mon, Mar 7 PM 
14:35 - 15:50
(9) 14:35-15:00 [Encouragement Talk]
Dynamic Routing with Energy-Efficient AoD nodes Utilizing Space Division Multiplexing Technology PN2015-110
Shohei Fujii, Yusuke Hirota (Osaka Univ,), Hideki Tode (Osaka Pref. Univ.), Takashi Watanabe (Osaka Univ,)
(10) 15:00-15:25 [Encouragement Talk]
Evaluation of Router Power Reduction By Processing Speed Control Utilizing Support Vector Machines PN2015-111
Hiroshi Kawase, Yojiro Mori, Hiroshi Hasegawa, Ken-ichi Sato (Nagoya Univ.)
(11) 15:25-15:50 [Encouragement Talk]
Robustness Evaluation of Distribute SDN Control Plane against Large-scale Failure PN2015-112
Takahiro Hirayama, Takaya Miyazawa, Hideaki Furukawa, Hiroaki Harai (NICT)
  15:50-16:00 Break ( 10 min. )
Mon, Mar 7 PM 
16:00 - 16:45
(12) 16:00-16:45 [Invited Talk]
Fast and accurate calibration method for large-port-count Si-wire PILOSS optical switch PN2015-113
Satoshi Suda, Ken Tanizawa, Keijiro Suzuki, Hiroyuki Matsuura, Kazuhiro Ikeda, Shu Namiki, Hitoshi Kawashima (AIST)
  16:45-17:00 Break ( 15 min. )
Mon, Mar 7 PM 
17:00 - 17:45
(13) 17:00-17:45 [Invited Talk]
Network Technology of Supercomputers PN2015-114
Michihiro Koibuchi (NII)
Tue, Mar 8 AM 
09:00 - 09:50
(14) 09:00-09:25 Proposal of a Photonic Sub-Lambda Transport Network PN2015-115 Masahiro Nakagawa, Kana Masumoto, Kyota Hattori, Toshiya Matsuda, Masaru Katayama, Katsutoshi Koda (NTT)
(15) 09:25-09:50 Evaluations of the method of latency reduction based on changing the route of uplink burst transmission for the Photonic Sub-Lambda transport network PN2015-116 Kyota Hattori, Masahiro Nakagawa, Toshiya Matsuda, Masaru Katayama, Katsutoshi Koda (NTT)
  09:50-10:00 Break ( 10 min. )
Tue, Mar 8 PM 
10:00 - 12:00
  -  
  12:00-13:00 Lunch Break ( 60 min. )
Tue, Mar 8 PM 
13:00 - 14:15
(16) 13:00-13:25 Optical frequency comb generation from a bismuth-based actively mode-locked fiber ring laser PN2015-117 Yutaka Fukuchi, Hiroki Shirane, Akihiro Enda, Masaru Yamamoto (Tokyo Univ. of Science)
(17) 13:25-13:50 Low-loss SiON waveguide on Si platform for telecommunications applications PN2015-118 Tatsurou Hiraki, Kota Okazaki, Tai Tsuchizawa, Hidetaka Nishi, Tsuyoshi Yamamoto (NTT)
(18) 13:50-14:15 Cascaded SSFBG Encoder/Decoder for 10G-WDM-OCDMA system PN2015-119 Ryosuke Tamada, Ryosuke Matsumoto (Osaka Univ.), Hiroki Ishihara, Koji Omichi (Fujikura), Ken-ichi Kitayama (Osaka Univ.)
  14:15-14:25 Break ( 10 min. )
Tue, Mar 8 PM 
14:25 - 16:05
(19) 14:25-14:50 Proposal of the remote optical network unit for realizing an optical ad hoc networking method in the Elastic Lambda Aggregation Network PN2015-120 Satoru Okamoto (Keio Univ.), Takahiro Sekii (Telecom Bretagne), Yoshihiro Isaji, Takehiro Sato, Naoaki Yamanaka (Keio Univ.)
(20) 14:50-15:15 Load Balancing Torus OPS Data Center Networks With Hybrid Optoelectronic Routers Yuecai Huang, Yuki Yoshida (Osaka Univ.), Salah Ibrahim, Ryo Takahashi (NTT), Ken-ichi Kitayama (Osaka Univ.)
(21) 15:15-15:40 A Study of Low Power Consumption in 100G Data Center Interconnect PN2015-121 Toshiya Matsuda, Kana Masumoto, Toru Homemoto, Masaru Katayama, Katsutoshi Koda (NTT)
(22) 15:40-16:05 A Study of Metropolitan DWDM Transmission by using 100G Small Form-Factor Optical Modules PN2015-122 Masumoto Kana, Toru Homemoto, Toshiya Matsuda, Masaru Katayama, Katsutoshi Koda (NTT)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Encouragement TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 40 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
PN Technical Committee on Photonic Network (PN)   [Latest Schedule]
Contact Address Hideaki Furukawa (NICT)
Tel: +81-42-327-5694, Fax +81-42-327-6680
E-:
Yusuke Hirota (Osaka University)
TEL +81-6-6879-4547, FAX +81-6-6879-4549
E: ist-u 


Last modified: 2016-03-07 12:03:31


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to PN Schedule Page]   /  
 
 Go Top  Go Back   Prev PN Conf / Next PN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan